# SDR AALA20141223010

- Difficulty date: December 22, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 61,872 hours, 9,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, RETURNED TO DEPARTURE, & LANDED UNEVENTFULLY.    FOUND HYDRAULIC LINE BROKEN.   REPLACED HYDRAULIC LINE ON RIGHT MAIN LANDING GEAR IAW AMM 20-10-10. OPS AND LEAK CHECKED GOOD.
